Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"Physical Limits of Computation"
written by Tibor Guba, László Nánai, Thomas F. George,
published by Journal of Quantum Information Science, Vol.7 No.4, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top